RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 2, Pages 196–203 (Mi mz10610)  

This article is cited in 2 scientific papers (total in 2 papers)

Some Trigonometric Polynomials with Extremally Small Uniform Norm

P. G. Grigor'eva, A. O. Radomskiib

a Geogracom Ltd, Moscow, Russia
b National Engineering Physics Institute "MEPhI", Moscow

Abstract: An example of trigonometric polynomials with extremally small uniform norm is given. This example shows the extent to which Sidon's inequality for lacunary polynomials can be generalized in a certain direction.

Keywords: trigonometric polynomial, lacunary polynomial, Sidon's inequality, Fejér kernel, Carleson–Hunt inequality.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-3682.2014.1
The work of the second author was supported by the program "Leading Scientific Schools" (grant no. NSh-3682.2014.1).


DOI: https://doi.org/10.4213/mzm10610

Full text: PDF file (441 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:2, 230–236

Bibliographic databases:

UDC: 517.5
Received: 24.07.2014

Citation: P. G. Grigor'ev, A. O. Radomskii, “Some Trigonometric Polynomials with Extremally Small Uniform Norm”, Mat. Zametki, 98:2 (2015), 196–203; Math. Notes, 98:2 (2015), 230–236

Citation in format AMSBIB
\Bibitem{GriRad15}
\by P.~G.~Grigor'ev, A.~O.~Radomskii
\paper Some Trigonometric Polynomials with Extremally Small Uniform Norm
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 2
\pages 196--203
\mathnet{http://mi.mathnet.ru/mz10610}
\crossref{https://doi.org/10.4213/mzm10610}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438474}
\elib{http://elibrary.ru/item.asp?id=24073728}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 2
\pages 230--236
\crossref{https://doi.org/10.1134/S000143461507024X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000360070400024}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84940102558}


Linking options:
  • http://mi.mathnet.ru/eng/mz10610
  • https://doi.org/10.4213/mzm10610
  • http://mi.mathnet.ru/eng/mz/v98/i2/p196

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Radomskii, “On the Sidon inequality for trigonometric polynomials”, St. Petersburg Math. J., 29:4 (2018), 643–656  mathnet  crossref  mathscinet  isi  elib
    2. A. O. Radomskii, “Some trigonometric polynomials with extremely small uniform norm and their applications”, Izv. Math., 84:2 (2020), 361–391  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:374
    Full text:141
    References:37
    First page:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020